Progesterone after drug withdrawal

by Mary Idema
(Fallbrook )

I just did a detox with Amino acid IV therapy! I'm off the drug for 2 weeks now!
I was doing good, til the doctor told me to cut my progesterone dose down! I was on it, to help with the horrible tolerance withdrawal I was in! Well, I was on 700 mg and went down to 200 in a matter of a week! This has sent me into a major tailspin! I'm having major withdrawal symptoms! The doctor thinks I'm now addicted to the progesterone, and wants me to cold turkey! I would be out of my skin if I did this, ready to end my life!
I have a compound pharmacist that is helping me with the progesterone, he told me to go back on the high dose, he said it will take a couple of days to be effective, and for it to stabilize! I'm trusting what the pharmacist says, he actually helps people taper benzos with progesterone! He said it is not addictive!
HELP!!! I need encouragement REALLY bad!

Comments for Progesterone after drug withdrawal

Click here to add your own comments

Aug 10, 2015
Progesterone after drug withdrawal
by: Joy

Hi Mary

I believe I have dealt with this via Facebook and emails.

Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...